Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 50, Issue 3 (1985), 668-681.
The Decision Problem for Branching Time Logic
The theory of trees with additional unary predicates and quantification over nodes and branches embraces a rich branching time logic. This theory was reduced in the companion paper to the first-order theory of binary, bounded, well-founded trees with additional unary predicates. Here we prove the decidability of the latter theory.
J. Symbolic Logic, Volume 50, Issue 3 (1985), 668-681.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Gurevich, Yuri; Shelah, Saharon. The Decision Problem for Branching Time Logic. J. Symbolic Logic 50 (1985), no. 3, 668--681. https://projecteuclid.org/euclid.jsl/1183741904